MathSciNet Relay Station
MathSciNet bibliographic data
MR436085 (55 #9036) 54E15 (54D20)
Rice, Michael D. A note on uniform paracompactness. Proc. Amer. Math. Soc. 62 (1977), no. 2, 359–362.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement